# SDR CA020213011

- Difficulty date: February 1, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Cessna 182
- Aircraft time: 6,477 hours
- Engine: Cont O470L
- Propeller: Mcauly 2A36C29
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Support
- Part number: 05411212
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT OUTBOARD LANDING GEAR SUPPORT CASTING FOUND TO BE CRACKED IN TWO PLACES.  FAULT WAS DISCOVERED WHEN GEAR LEG WAS REMOVED FOR NDT OF LANDING GEAR COMPONENTS.  NO OTHER FAULTS FOUND.  LANDING GEAR NDT INSPECTION WAS CARRIED OUT AT OWNER'S REQUEST.
